# SDR UPS96220052

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Part number: 106051615
- Condition: Corroded
- Location: Rt Fwd Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', RT WING FWD BOTTLE PIN HOLE HAS CORROSION.  REMOVED AND REPLACED BOTTLE PIN BUSHING FWD IAW MM 57-41-11.
